# SDR DXTA2025112605809

- Difficulty date: November 23, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N327QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500170
- Aircraft time: 9,585 hours, 7,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005353
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERING CONSISTENTLY IN FLIGHT WITH EMER LIGHT SWITCH IN ARMED POSITION CORRECTIVE ACTION: REMOVED AND REPLACED #1 EMERGENCY LIGHT BATTERY PN: 7450LS-00 SN: 005353 WITH REPAIRED UNIT PN: 7450LS-00 SN: 006796. REMOVED AND REPLACED #2 EMERGENCY LIGHT BATTERY PN: 7450LS-00 SN: 005275 WITH REPAIRED UNIT PN: 7450LS-00 SN: 002755M. PERFORMED SATISFACTORY OPS CHECK. WORK PERFORMED IAW EMB PHENOM 300 AMM 33-52-01.
